# SDR N6WA20110522

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 16,026 hours, 11,156 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT BLEED CAUTION MESSAGE IN FLIGHT.  INTERGRATED MDC / ACSC 1 AND 2 NO FAULTS, PERFORMED TEST OF ACSC 1AND 2 IAW FIM 75-30-00-816-802.  RAN BOTH ENGINES FOUND PRSOV WORKS NORMALLY ACFT OK FOR SERVICE.
